# SDR UIEA2020042800855

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK WAS FOUND ON RH BS 740 FASTENER HOLE RUNNING AT 13 O'CLOCK POSITION ON CHANNEL LAYER APPROX 0.030".( CABIN-STA 740 RH FWD TENSION TIE CHANNEL 1 EA FASTENER HOLE SMALL CRACK AREAS OVERSIZE REPAIRED IAW EO: 4453A301-2 AND SB 747-53A2502 REV. 1 FIG 11.  )
